MathSciNet Relay Station
MathSciNet bibliographic data
MR2495308 (2010c:76105) 76S05 (76M25)
Liu, Q.; Liu, F.; Turner, I.; Anh, V. Numerical simulation for the 3D seepage flow with fractional derivatives in porous media. IMA J. Appl. Math. 74 (2009), no. 2, 201–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement